# SDR KBMA88667

- Difficulty date: July 8, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 9,773 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 95092
- Part serial: 299
- Condition: Seized
- Location: Oil Cooler
- Part time: 182 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR SEIZED.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
